# SDR R61A2025062800271

- Difficulty date: June 28, 2025
- Submitted: June 28, 2025
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 22,149 hours, 15,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17067032402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD. CARGO DOOR LOWER CUT OUT FOUND CORRODED TRIM BRACKET. REPLACED BRACKET IAW SRM 51-41-01
